On the Applicability of New Symplectic Approach for Exact Bending Solutions of Moderately Thick Rectangular Plate

Abstract:

Article Preview

The exact bending solutions of moderately thick rectangular plates with two opposite sides simply supported are derived based on the symplectic geometry method. The basic equations for the plates are transferred into Hamilton canonical equations. Then the whole state variables are separated. According to the method of eigenfunction expansion in the symplectic geometry, the exact bending solutions of the plates are obtained. Since only the basic elasticity equations of the plates are used and there is no need to select the deformation functions arbitrarily, the approach utilized is completely reasonable.

Info:

Periodical:

Edited by:

Paul P. Lin and Chunliang Zhang

Pages:

611-614

DOI:

10.4028/www.scientific.net/AMM.105-107.611

Citation:

B. Hu and R. Li, "On the Applicability of New Symplectic Approach for Exact Bending Solutions of Moderately Thick Rectangular Plate", Applied Mechanics and Materials, Vols. 105-107, pp. 611-614, 2012

Online since:

September 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.